# SDR TWAA9907509

- Difficulty date: May 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N979Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47343
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Spar
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND THE HORIZ STABILIZER UPPER SPAR CAP BARREL NUT HOLES, RT SIDE AFT HOLE, AND LT SIDE AFT HOLE, WERE CORRODED.  REPAIRED PER ARA 16167.
